# SDR 2012FA0000192

- Difficulty date: April 8, 2012
- Submitted: April 8, 2012
- Operation: General aviation
- Aircraft: N1791G
- Make and model: Beech 35-B33
- Aircraft serial: CD514
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 092315
- Condition: Deflated
- Location: Mlg Tire
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HAVE EXPERIENCED MULTIPLE FAILURES OF SUBJECT INNER TUBES SINCE DEC 06.  FIRST FAILURE OCCURRED ON LANDING SEPT 08; 21 MO. TIS, 70 HRS.  ALL SUBSEQUENT FAILURES OCCURRED WHILE ACFT WAS PARKED.  SECOND FAILURE NOV 09; 14 MO. TIS, 55 HRS.  THIRD FAILURE APR 12; 24 MO. TIS, 62 HRS.  CAUSE OF FAILURE ON LANDING WAS INDETERMINATE DUE TO EXTENT OF DAMAGE (STEM WAS NOT RECOVERED).  OTHER FAILURES WERE THE RESULT OF A FRACTURE IN THE RUBBER AT THE BASE OF THE STEM.  MFG WAS CONTACTED IN NOV 09.  THE SECOND TUBE TO FAIL WAS PROVIDED TO THEM FOR ANALYSIS AT THEIR REQUEST.  2 REPLACEMENT TUBES WERE PROVIDED GRATIS, 1 OF WHICH WAS THE LAST TO FAIL.  THE AIRCRAFT HAS NOT BEEN SUBJECTED TO COLD WEATHER OPERATIONS.  TIRE PRESSURES HAVE BEEN MAINTAINED IAW ACFT MFG SPECIFICATIONS.  TIRES ARE SERVICED WITH AMBIENT AIR (VICE NITROGEN).  NO HISTORY OF SIMILAR FAILURES WITH OTHER MFG PRODUCTS OVER THE PAST 29 YEARS OWNING AND OPERATING THIS ACFT.
